# SDR VNAA2014053000017

- Difficulty date: May 30, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,422 hours, 25,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ON FLOOR NOT WORKING FROM ROW 8 TO AFT OF ACFT. MAINTENANCE TROUBLESHOT, R & R FLOOR TRACK LIGHT CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
